MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE 29MM AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION COREVALVE 29MM AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number MCS-P3-29-AOA-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Stenosis (2263)
Date of Event 01/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned, therefore no product analysis can be performed.Without return of the product, a conclusive cause cannot be determined.
 
Event or Problem Description
Medtronic received information that approximately one year and nine months following the implant of this transcatheter bioprosthetic valve, the valve was explanted due to calcification and stenosis and a non-medtronic mechanical valve was implanted.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
COREVALVE 29MM AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6282953
Report Number2025587-2017-00152
Device Sequence Number16420380
Product Code NPT
UDI-Device Identifier00643169448544
UDI-Public00643169448544
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2017
Device Model NumberMCS-P3-29-AOA-US
Device Catalogue NumberMCS-P3-29-AOA-US
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2017
Supplement Date Received by Manufacturer01/06/2017
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR